MathSciNet Relay Station
MathSciNet bibliographic data
MR1328251 (96g:32037) 32G20 (14J32 14N10 32G81 32J18 33C70)
Batyrev, Victor V.; van Straten, Duco Generalized hypergeometric functions and rational curves on Calabi-Yau complete intersections in toric varieties. Comm. Math. Phys. 168 (1995), no. 3, 493–533.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement